Properties of Absolute Stability in the Presence of Time Lags
M. De la Sen, J. L. Malaina, A. Gallego and J. C. Soto
DOI : 10.3844/ajassp.2005.1456.1463
American Journal of Applied Sciences
Volume 2, Issue 10
This study is concerned with the properties of absolute stability independent of the delays of time-delay systems, possessing non commensurate internal point delays, for any nonlinearity satisfying a Popov’s- type time positivity inequality. That property holds if an associate delay-free system is absolutely stable and the size of the delayed dynamics is sufficiently small. The results are obtained for nonlinearities belonging to sectors [0, k] and [h, k+h], and are based on a parabola test type.
© 2005 M. De la Sen, J. L. Malaina, A. Gallego and J. C. Soto. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.